# SDR CAL950464

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0305 - EWR - BOTH OVERWING EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  THE POWER SUPPLY WAS REPLACED AND OPERATION OF THE OVERWING EMERGENCY EXIT LIGHTS WAS RESTORED.  (M)
